| Model Number |
9505-02-303 |
| Medical Device Problem Codes |
Break (1069); Device-Device Incompatibility (2919); Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/20/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the head of a threaded pin was sheared off while in the a chamfer cut block.Unable to remove pin from block.No pieces broke off or were left in the patient.
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint #(b)(4).Investigation summary: the device associated with this report was returned to depuy synthes for evaluation.Visual examination of the device confirmed the complaint.The threaded pin is seized/stuck in one of the attune a-p chamfer block sz 7 pin holes.The pin cannot be removed from the guide.Additionally, pin presents deformation and has broken at the tip.Broken fragment was not returned for examination.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: a manufacturing records evaluation (mre) was not performed as no lot number was able to be retrieved for this device.
Event or Problem Description
Additional information received indicated that there were no adverse consequences.The cut block was not damaged but was unusable due to pin being stuck.No pieces broken off the instrument or into two or more pieces.